ON THE IDEAL CONVERGENCE OF MARTINGALES


Abstract views: 43 / PDF downloads: 73

Authors

  • Anita Caushi Department of Mathematics, Polytechnic University of Tirana, Albania

DOI:

https://doi.org/10.59287/icsis.635

Keywords:

Martingales, Ideal Bochner Integral, Ideal Convergence, Ideal Cauchy Convergence

Abstract

This paper deals with the ideal convergence theorem of martingales of ideal Bochner integrable functions.First, a characterization of the properties of ideal convergent martingales is obtained.In this paper martingales of ideal Bochner integrable functions with values in a Banach space are treated.

Downloads

Published

2023-04-14

How to Cite

Caushi, A. (2023). ON THE IDEAL CONVERGENCE OF MARTINGALES. International Conference on Scientific and Innovative Studies, 1(1), 410–413. https://doi.org/10.59287/icsis.635